It doesnt make the rash go away but mine on my face feels like bad sunburn all the time and this stuff takes the sting out for hours.
Face cream for Tasigna rash.
Posted 18 April 2011 - 06:09 PM
Hadn't heard from you for a while - was getting ready to put a shout out to see how you were faring. Tasigna is treating you a bit better this time round?
Posted 18 April 2011 - 06:16 PM
its def. different than the first time i took it but a lot has happened to me since then. the worst things are the rash and the extreme insomnia/fatigue. both are still manageable though. The onc says she has only 2 other tasigna patients and 1 of them she had to stop because the rash didnt fade away.
I do not have that option so i am trying to ride it out. we r hoping for remission fairly soon so she can lower the dose again.no QT's and it been a month so i am very positive heart will behave.
Me personally though leaves a lot to be desired...been so down and sad/cranky i have been staying unsocial to stay mellow. just dipping my toes in a little here and there. Thanks for your concern. Hope you and everyone are doing well!!
Posted 18 April 2011 - 06:22 PM
Does your doc think and antihistamine might help with the rash and bigger question would you be able to take one?
Posted 18 April 2011 - 06:31 PM
Yes i can take one but it is not working for this at all so we agreed to stop it since i hate to take anything if i dont need to. She called it the classic tasigna rash. i was fine at 150 twice a day but had to go to 300 twice a day and that triggered it. she thinks that when we can safely lowere it back that it will clear. the good thing is that the rash on my chest legs and arms doesnt burn or itch. Just my face burns and badly at that, but like i mentioned earlier this creme is soooo soothing. burns a litle right after applying but then it just feels tingly and better for long periods. My 12 yr old found it after we had been looking for a long while and reading label after label to get the most natural ingredients and the least additives to avoid allergies. SHe really came THROUGH FOR ME. MY LITTLE HERO! silly caps lock
Posted 18 April 2011 - 07:34 PM
So glad to hear from you.I sure hope that rash goes away soon. It must be driving you crazy.No wonder you're down and out hopefully they'll be able to reduce your tasigma soon.It's bad enough living with cml and it's side effects from the meds I feel bad for you having to cope with all this other stuff. That is so precious that your 12 year old took all that time for you and then found something that helps. Not to many kids would bother looking through all that stuff and reading the ingrediants!She sure is a little hero.
Take Care Billie
Posted 08 November 2011 - 01:08 PM
I was excited to see this post because my Tasigna rash is getting worse, but the lotion has Vit E in it. My onc told me not to take any Vit E other than a multivitamin and not to use any topical Vit E.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users